# SDR ABXA000058

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4916270501
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C-CHECK INSPECTION FOUND LONGERON FITTING CRACKED AT STATION 636 AND LONGERON 29 RIGHT.  REPLACED BRACKET IAW DC9 SRM 51-30-5.
